Year 2019, Volume 3 , Issue 1, Pages 1 - 7 2019-06-30

In this paper, we study the modified Pell polynomials. We first give the proof of the generating function of these polynomials. We then give the proof of the Binet formula for the modified Pell polynomials, which gives the th modified Pell polynomial. We also obtain some summation formula for these polynomials. In addition, we investigate some well-known identities including Catalan, Cassini, d’Ocagne and Gelin-Cesaro identities involving the modified Pell polynomials.

 

Modified Pell sequence, Modified Pell polynomial sequence
  • [1] V.E. Hoggatt Jr., Fibonacci and Lucas Numbers (Houghton Mifflin, Boston, 1969).
  • [2] T. Koshy, Fibonacci and Lucas Numbers with Applications (Wiley-Interscience, New York, 2001) pp. 51-131.
  • [3] S. Vajda, Fibonacci & Lucas Numbers and The Golden Section: Theory and Applications (John Wiley and Sons, New York, 1989) pp. 9-61.
  • [4] T. Koshy, Pell and Pell-Lucas Numbers with Applications (Springer, New York, 2014).
  • [5] A.F. Horadam, Applications of modified Pell numbers to representations. Ulam Quarterly, 3(1) (1994) 34-53.
  • [6] R. Melham, Sums involving Fibonacci and Pell numbers. Portugaliae Mathematica, 56(3) (1999) 309-317.
  • [7] S. Halıcı and A. Daşdemir, On some relationships among Pell, Pell-Lucas and modified Pell sequences. Sakarya University Journal of Science, 14(2) (2010) 141-145.
  • [8] Y. Yuan and W. Zhang, Some identities involving the Fibonacci polynomials.The Fibonacci Quarterly, 40 (2002) 314-318.
  • [9] B.G.S. Doman and J.K. Williams, Fibonacci and Lucas polynomials. Mathematical Proceedings of the Cambridge Philosophical Society, 90(3) (1981) 385-387.
  • [10] A. Lupas, A guide of Fibonacci and Lucas polynomial. Octagon Mathematics Magazine, 7(1) (1999) 2-12.
  • [11] W.A. Webb and E.A. Parberry, Divisibility properties of Fibonacci polynomials. The Fibonacci Quarterly, 7(5) (1969) 457-463.
  • [12] A.F. Horadam and Bro. J.M. Mahon, Pell and Pell-Lucas polynomials. The Fibonacci Quarterly, 23(1) (1985) 7-20.
  • [13] T. Horzum and E. G. Kocer, On Some Properties of Horadam Polynomials, International Mathematical Forum, 4(25) (2009) 1243-1252.
Primary Language en
Subjects Basic Sciences
Journal Section Research Article
Authors

Author: Nusret Karaaslan (Primary Author)
Institution: Aksaray University
Country: Turkey


Dates

Publication Date : June 30, 2019

Bibtex @research article { asujse511850, journal = {Aksaray University Journal of Science and Engineering}, issn = {}, eissn = {2587-1277}, address = {Aksaray Üniversitesi, Fen Bilimleri Enstitüsü, Merkez Kampüs, 68100 Aksaray}, publisher = {Aksaray University}, year = {2019}, volume = {3}, pages = {1 - 7}, doi = {10.29002/asujse.511850}, title = {A Note on Modified Pell Polynomials}, key = {cite}, author = {Karaaslan, Nusret} }
APA Karaaslan, N . (2019). A Note on Modified Pell Polynomials. Aksaray University Journal of Science and Engineering , 3 (1) , 1-7 . DOI: 10.29002/asujse.511850
MLA Karaaslan, N . "A Note on Modified Pell Polynomials". Aksaray University Journal of Science and Engineering 3 (2019 ): 1-7 <http://asujse.aksaray.edu.tr/en/issue/41539/511850>
Chicago Karaaslan, N . "A Note on Modified Pell Polynomials". Aksaray University Journal of Science and Engineering 3 (2019 ): 1-7
RIS TY - JOUR T1 - A Note on Modified Pell Polynomials AU - Nusret Karaaslan Y1 - 2019 PY - 2019 N1 - doi: 10.29002/asujse.511850 DO - 10.29002/asujse.511850 T2 - Aksaray University Journal of Science and Engineering JF - Journal JO - JOR SP - 1 EP - 7 VL - 3 IS - 1 SN - -2587-1277 M3 - doi: 10.29002/asujse.511850 UR - https://doi.org/10.29002/asujse.511850 Y2 - 2019 ER -
EndNote %0 Aksaray University Journal of Science and Engineering A Note on Modified Pell Polynomials %A Nusret Karaaslan %T A Note on Modified Pell Polynomials %D 2019 %J Aksaray University Journal of Science and Engineering %P -2587-1277 %V 3 %N 1 %R doi: 10.29002/asujse.511850 %U 10.29002/asujse.511850
ISNAD Karaaslan, Nusret . "A Note on Modified Pell Polynomials". Aksaray University Journal of Science and Engineering 3 / 1 (June 2019): 1-7 . https://doi.org/10.29002/asujse.511850
AMA Karaaslan N . A Note on Modified Pell Polynomials. Aksaray J. Sci. Eng.. 2019; 3(1): 1-7.
Vancouver Karaaslan N . A Note on Modified Pell Polynomials. Aksaray University Journal of Science and Engineering. 2019; 3(1): 7-1.